{"product_id":"panadol-extra-advance-painkillers-500mg-paracetamol-tablets-with-65mg-caffeine-pain-relief-for-migraines-headaches-backache-joint-pain-period-pain-and-toothache-pack-of-16","title":"Panadol Extra Advance Painkillers, 500mg Paracetamol Tablets with 65mg Caffeine, Pain Relief for Migraines, Headaches, Backache, Joint Pain, Period Pain and Toothache, Pack of 16.","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003ePanadol Extra Advance Tablets are boosted by caffeine to provide powerful pain relief that's more than standard paracetamol. They provide fast and effective relief from tough pains including headache, back pain, cold and flu, aches or fever, dental pain and period pain. Panadol Extra Advance Tablets are patented with unique Optizorb technology, for a faster activation than standard paracetamol, getting to work in as little as 10 minutes. Paracetamol, the active ingredient in Panadol, is recommended by healthcare professionals to help reduce symptoms of pain and fever. Caffeine acts to further help the effectiveness of paracetamol. The tablets are vegan-friendly because they contain no animal derivatives. They can be taken on an empty stomach, do not cause drowsiness and paracetamol leaves your body naturally in 24 hours. Adults (including the elderly), and children aged 16 years and over: take two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: take one tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Not recommended for children under 12 years. Always read the label and if you are concerned speak to a healthcare professional. For tough pain that stops you from feeling like yourself, try Panadol Extra Advance Tablets with Optizorb to help you get back on track. That's one For Panadol. Panadol Extra Advance Tablets. Contain paracetamol. For pain relief. Always read the label. 1. MORE POWERFUL PAIN RELIEF THAN STANDARD PARACETAMOL. The combination of ingredients in Panadol Extra Advance provides up to 37% more potent pain relief than standard paracetamol. 2. GETS TO WORK IN 10 MINUTES. 3. CONTAINS UNIQUE OPTIZORB TECHNOLOGY FOR A FASTER ACTIVATION THAN STANDARD PARACETAMOL. \u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg.\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eHaleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e MORE POWERFUL PAIN RELIEF THAN STANDARD PARACETAMOL: Panadol Extra Advance Tablets with Optizorb provide you with fast and effective pain relief \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Panadol Extra Advance Tablets. Contain paracetamol. For pain relief. Always read the label. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e HELPS FIGHT TOUGH PAIN: Can be taken to treat migraine, headache, backache, toothache, period pain, joint pain and the aches and pains of cold and flu \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e CAN START TO GET TO WORK IN 10 MINS: Based on absorption data, the tablets start to get to work in 10 minutes \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e UP TO 37% MORE POTENT PAIN RELIEF: The combination of ingredients, Panadol Extra Advance provides up to 37% more potent pain relief than standard paracetamol \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003ePanadol\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e4 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e6 x 5 x 9 centimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eHeadache Relief\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eHeadache\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eTablet\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-unit_count\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUnit count\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e16 count\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-net_content_count\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNet content count\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e16 Count\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"Default Title","offer_id":57318823756154,"sku":null,"price":3.76,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/61jsDt-6HbL._AC_SL1500.jpg?v=1790621261","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/panadol-extra-advance-painkillers-500mg-paracetamol-tablets-with-65mg-caffeine-pain-relief-for-migraines-headaches-backache-joint-pain-period-pain-and-toothache-pack-of-16","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}